[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] newbie site questions



When the itching occurs it is usually right at the point of insertion so I
would say that I am having a reaction to the set...caused by leaving it in
too long.  After I take out the irritated set I squeeze the site and what
looks like insulin drops out sometimes with blood in it.  I then clean it
and keep it uncovered.  Clears up overnight.
Melissa

-----Original Message-----
From: email @ redacted [mailto:email @ redacted]On Behalf
Of Michael
Sent: Friday, June 09, 2000 2:31 PM
To: email @ redacted
Subject: Re: [IP] newbie site questions


> Mine too.  I find myself tying to itch the site area.  This
> sometimes happen only after two days.  I think it's my body telling
> me it doesn't want that piece of plastic in it right there. Santana

The site should not itch. If there is not an infection, then you
probably have some kind of allergic reaction to adhesive (most
likely) used in the tape or set stickum or a reaction to the set or
insulin (much less likely). You should investigat this further and
eliminate the problem BEFORE you become really sensitized to the
allergen.
email @ redacted
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml